T Nation

Healthy Steroid Article


There is a very nice article by a guy who makes a good case for a three week cycle using one of two options. He does not however point out that different folks have different suseptability (sp) to gyno.

I started this cycle (the Deca/Winstol cycle) and after having already read other post about gyno here would appreciate some advice;

I also would like to point out that the Healthy Steroid ariticle maybe should be amended to deal with problems such as the one I have.

I started this cycle, my first one. It seemed to be a conservative safe and short cycle. This article makes alot of sense, healthy steroid use by a responsible middle aged guy. I don't have any real problems yet, but what does the sensitivity in the nipple I just noticed mean.

I've had two 100 amps of Dec Duralobin, together three days ago and Winstrol 20mg for three days.

I've read that different people have different suseptabilities to gyn0?

So I took two 20 mgs of Novaldex last night and today ( I read in your forum it was fast acting and thought I could itroduce Clomid later) I don't feel that sensitivity or maybe just a bit this morning. It seems to have helped. I also notice that I have lost my ability to be objective about whether I have sensitve nipples or not. If you squeeze anybodies nipples they hurt. But my were definitly sesitive last night and less so today.

I have access to Clomid also; but not to Arimidex.

Do you know if :

you feel a little bit of the sensititvity like I did if it means you should stop right a way, stop with the Deca and the Winstol or just with the Deca?

If you take the Novaldex like I did and it helped can you continue on with the other Deca Duraobin, or does the fact that I had sensitivity mean , no.

Should I be taking clomid too?

What dosages?

Is Gyno something that when it starts it comes on really fast and cant be stopped? Does it mean you develop a breast like a woman or does it mean a third nipple like a Cyclops or what.

I read on a bulletin board that these Russians guys say Clomid and Nolvadex can make it worse?

What about Proviron?

There is something called Progesteron Gyno, and how do you know if you have that? I read Winstol is good for that

I'm in Thailand, there is all this stuff here, is that what gear is , stuff

Well , I experimented with the Andriol and the Proviron for about two weeks

160 milligrams a day of Andriol (ten tabs cost 3 bucks here) for one week and one half

My testosterone went from 320 to 560 in a week and one half

(alot of girls here)

I rested one week and one half

then I took 150 cc (is that an amp and one half) because it was a bottle and one half of Testoviron

then I rested one week

then I started the Healthy Steroid article in Testostorone magazine 3 days ago. it is time for the 2nd 200 cc's

3 amps of Deca cost about six bucks U.S. and you can just walk across the street to the hospital and they administer it for about a dollar. I got 100 ccs in each cheek.

Well then I started this cycle,


This is the cycle found in "Healthy Steorid Article"

Deca Durabolin and Winstol

Deca Durabolin

200 cc.
then three days 200 cc
then seven days then 200 cc
then one week and 100 and
another week and 100

The Winstrol is 20 mg a day for three weeks and it
tappers down on week four too

Thank you if you are able to direct me and thank you anyway if you can not




I'm gonna sit back and watch this one.


why not try asking one or two questions rather than an essay of them.
I'm confused...


Sorry dude but that post was just kinda hard to understand.Maybe it's just me.


I hope you're not referreing to Nelson Montana... oh please I hope it's not him...


Are you reading the first steroids for health article or the second by Cy Willson? Read the 2003 one.

  1. I think you have 'cc' mix up with mg, cause 100 cc in each cheak would make a real sore ass! This could be because engish is not your first language. I'll give you the benifit of the doubt.

  2. Deca and Winstrol do not aromatize via the ER. If you are getting gyno after the first week and a bit,it is probably a resut of the gear you took before hand - the testiviron. If it continues however, your gear is probably not what you think it is. Then I would quit your cycle immediately and figure out just what it is you are putting in your body.


I can only throw my hands up on this one....Oy Vey...